Doctor insights on:
Handling Emotions As A Caregiver
Not quite sure??: "emotionally unstable life" is a very wide area, and it's hard to know just what you mean by this. I also don't know what kind of issues the person for whom you're caring, has -- and what you're dealing with. To get a better response for your own particular situation, please ask your physician -- s/he will know of resources that might be useful for you. ...Read moreSee 1 more doctor answer
Not necessarily: A person may appear emotionally unstable if they are having a healthy, appropriate response to an abnormal situation, or if they were raised in a different culture or a dysfunctional home and did not learn the same social skills as you expect. For example, normal grief may appear "unstable" from the outside. Not everyone whose behavior surprises you has a disease, so best not to judge. ...Read more
Are my meds the cause for my "heightened emotions"? I feel emotionally unstable, what should I do?
What medications?: I'm sorry, but you haven't shared the medications you're taking. Please see a psychiatrist about these concerns, since a whole history can be taken and a personalized answer supplied. There are many excellend psychiatrists in your city (musc also has an academic psychiatry department.) best wishes. ...Read more
Can you tell me if on lexapro) I just feel emotionally unstable. how long do these withdrawal symptoms last, and will I ever feel happy again?
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tapering and experiencing symptoms, then the taper may be too fast for you. SSRI discontinuation symptoms can go on for weeks, sometimes a month or more. However, if you taper by 5 mg a week (so 20 mg, 15 mg, 10, 5 mg and off) it's usually ok. ...Read more
A psychiatrist tells me psychosis is just around the corner for me as I am having mood swings and am emotionally unstable. What does he mean?
Warning Signs: Psychosis can occur in many different psychiatric illnesses such as bipolar disorder, major depressive disorder and schizophrenia. Often there are warning signs that psychosis is about to break through. Changes in mood, erratic behaviors, difficulty relating to others can be warning signs. At this point it is very important for one to work closely with her/his psychiatrist to avoid any psychosis. ...Read moreSee 1 more doctor answer
I binge but I do not purge. I am emotionally unstable & I believe I have an obsessive compulsive behavior, I pull out & eat my hair. how do I stop?
See a psychiatrist.: You are describing an Obsessive Compulsive behavior which includes, compulsive eating, trichotillomania, pulling your hair, anxiety when you try to stop these behavior. This condition can be treated with a combination of medications and Cognitive Behavior Therapy. Your PCP can refer you to one. ...Read more
8 year old son seems to react emotionally unstable after starting omega supplements (efelax). Being treated for ADHD as well (concerta) wondering why?
- Talk to a doctor live online for free
- Handle emotionally unstable caregiver
- What do i do if my partner is emotionally unstable?
- How do i cope with wanting my old life back when being a caregiver?
- Ask a doctor a question free online
- How do i know if i am emotionally unavailable?
- How can i handle switching roles and now being a care giver for my parents?
- How do i balance work and family in my life?
- How do i change my life and turn it around for god?
- Talk to a pediatrician online